# SDR R61A202001270084

- Difficulty date: January 18, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 11,475 hours, 7,559 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 17116240407
- Part serial: 0000862408
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** L/H WINGTIP IS CRACKED AT SPAR 1.  REPLACED WINGTIP IAW AMM 57-30-00-400801-A. AIRCRAFT REMAINS IN HEAVY CHECK***
